Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Having watery stools with rectal bleeding. Hemorrhoids?

Hi Doctor . I am bleeding from my rectum when I go take a dump. My rectum doesn t hurt when it bleeds but my stomach does. And when I do poop, it s all liquids no solids. I don t think it s a hemroid(excuse my spelling on this word) because I haven t worked with weights just running. I what to know what is the problem?
Asked On : Tue, 25 Sep 2012
Answers:  1 Views:  201
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.You have a rectal bleeding with watery stools/Is it associated with pain abdomen/What is the frequency of stools? does it contain mucus?This could be due to Amoebic colitis. Pl get your stool examination done And take Tab Orni O 1tab twice a day for 5 days . along with antispasmodics .Pl take soft diet and drink plenty of water.Pl consult surgeon who will do your proctoscopic examination to rule out Hemorrhoids.
Answered: Fri, 28 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor